# SDR USAA070196

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WBL 235.5 IN SPAR RIB, LOWER CHORD BETWEEN STRINGERS 2 & 3 CRACKED.  CUT OUT CRACKED SECTION OF LOWER CHORD, FAB'D & INSTALLED REPAIR FILLERS & TEE PER EA 98492, DEFECT SIZE: 0.6 INCH.
